Long-term variation in isotopic baselines and implications for estimating consumer trophic niches

TitleLong-term variation in isotopic baselines and implications for estimating consumer trophic niches
Publication TypeJournal Article
Year of Publication2008
AuthorsSolomon, CT, Carpenter, SR, Vander Zanden, JM, Rusak, JA
JournalCanadian Journal of Fisheries and Aquatic Sciences
Volume65
Pagination2191-2200
Publication Languageeng
DOI10.1139/F08-125
Short TitleCan. J. Fish. Aquat. Sci.

Cary Institute of Ecosystem Studies | Millbrook, New York 12545 | Tel (845) 677-5343

Privacy Policy Copyright © 201